# SDR HEEA084426

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 222
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 222320823119
- Part serial: NA
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE SHOULDER RESTRAINT THE LENGTH BETWEEN WHERE THE STRAPS SPLIT AND THE ADJUSTING BUCKLES IS TOO SHORT. REPLACED WITH SERVICEABLE ASSY.
